# SDR FDEA201101170221

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Tie Rod
- Part number: 10422
- Condition: Mismanufactured
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GALLEY G1A MOD,  FOUND GALLEY TIE ROD TOO SHORT.  COMPLIED EA F-2530-142524 (GALLEY G1A INSTALLATION TIE ROD ASSY).  REPAIR IS CLASSIFIED AS MAJOR.
